MathSciNet Relay Station
MathSciNet bibliographic data
MR2137852 (2006d:13016) 13D22 (13H15)
Dutta, S. P. A special case of positivity. II. Proc. Amer. Math. Soc. 133 (2005), no. 7, 1891–1896 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement